Proceedings of the Japan Academy, Series A, Mathematical Sciences

On a class of nonhyperbolic microdifferential equations with involutory double characteristics

Nobuyuki Tose

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 63, Number 7 (1987), 258-261.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195513647

Digital Object Identifier
doi:10.3792/pjaa.63.258

Mathematical Reviews number (MathSciNet)
MR931258

Zentralblatt MATH identifier
0665.35003

Subjects
Primary: 58G15
Secondary: 35A27: Microlocal methods; methods of sheaf theory and homological algebra in PDE [See also 32C38, 58J15]

Citation

Tose, Nobuyuki. On a class of nonhyperbolic microdifferential equations with involutory double characteristics. Proc. Japan Acad. Ser. A Math. Sci. 63 (1987), no. 7, 258--261. doi:10.3792/pjaa.63.258. https://projecteuclid.org/euclid.pja/1195513647


Export citation

References

  • [1] M. Kashiwara and Y. Laurent: Theoremes d'annulation et deuxieme microlocalisation. Prepublication d'Orsay (1983).
  • [2] M. Kashiwara and P. Schapira: Microlocal Study of Sheaves. Asterisque, 128 (1985).
  • [3] Y. Laurent: Theorie de la deuxieme microlocalisation dans le domaine complexe. Progress in Math., Birkhauser, no. 53 (1985).
  • [4] M. Sato, T. Kawai, and M. Kashiwara: Hyperf unctions and Pseudo-differential Equations. Lect. Notes in Math., Springer, no. 287, pp. 265-429 (1973).
  • [5] P. Schapira: Microdifferential systems in the complex domain. Grundlehren der Math., vol.269, Springer (1985).
  • [6] N. Tose: On a class of microdifferential equations with involutory double characteristics. J. Fac. Sci., Univ. of Tokyo, 33, 619-634 (1986).
  • [7] N. Tose: Boundary value problems for partially elliptic systems of microdifferential equations. Master Thesis, University of Tokyo (1985).
  • [8] N. Tose: The 2-microlocal canonical form for a class of microdifferential equations and propagation of singularities. Publ. of RIMS, Kyoto Univ., 23, 101-116 (1987).
  • [9] N. Tose: 2nd microlocalisation and conical refraction. Ann. Inst. Fourier 37-2 (1987) (in press).
  • [10] N. Tose: On a class of 2-microhyperbolic systems (to appear in J. Math, pures et appl.).
  • [11] N. Tose: 2nd Microlocalisation and conical refraction (II) (preprint).